Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
postaccutane

Post Accutane Acne?

I finished my accutane a good deal of months ago, but still get pimples and whiteheads regularly. Although they are not as bad of breakouts as prior to accutane, they still come back all the time and I can't figure out howto get rid of them ... any ideas? Thanks in advance for all of your help!

Share this post


Link to post
Share on other sites

I finished last week & have the same problem :(..I talked to my derm & have decided to go on a further short intense course. Taking 80mg a day for 30 days or in other words taking 2 more boxes.. I'm hoping this will finally kill it! If it doesn't I am out of ideas.. Goodluck!

Share this post


Link to post
Share on other sites
I finished last week & have the same problem :(..I talked to my derm & have decided to go on a further short intense course. Taking 80mg a day for 30 days or in other words taking 2 more boxes.. I'm hoping this will finally kill it! If it doesn't I am out of ideas.. Goodluck!

That's a good idea. If your acne came back so soon, it likely means you weren't on the drug long enough.

Share this post


Link to post
Share on other sites

Yeah that's what I'm hoping... I have had my minimum cumulative dose already... My overall complexion is heaps better then before I started tane, and my current acne is much less severe severe.. but still its acne! Hopefully that's all I need a bit longer...

Share this post


Link to post
Share on other sites
How long were you on accutane and what was the dosage?

I was on for 6 months

40 mg a day for month 1.....60 mg a day for months 2-6

I was told the minimum cumulative dose should be 120mg per kg of body weight.

I weigh 75 kg so my cumulative dose should be 75 x 120mg = 9000mg

I actually had 9600mg in total and it didn't clear me :(

So yeah hoping against hope that this final tilt work once & for all!... otherwise im kinda screwed...

Share this post


Link to post
Share on other sites
How long were you on accutane and what was the dosage?

I was on for 6 months

40 mg a day for month 1.....60 mg a day for months 2-6

I was told the minimum cumulative dose should be 120mg per kg of body weight.

I weigh 75 kg so my cumulative dose should be 75 x 120mg = 9000mg

I actually had 9600mg in total and it didn't clear me :(

So yeah hoping against hope that this final tilt work once & for all!... otherwise im kinda screwed...

i had the same dosage. i'm just over a month off and getting tiny spots unsurprisingly. your derm should have given you a follow up/maintenance treatment like tazorac or retin-a. ask for these directly.. i only got samples of tazorac by pressuring my derm and specifically asking what should i do post tane.

Share this post


Link to post
Share on other sites
How long were you on accutane and what was the dosage?

I was on for 6 months

40 mg a day for month 1.....60 mg a day for months 2-6

I was told the minimum cumulative dose should be 120mg per kg of body weight.

I weigh 75 kg so my cumulative dose should be 75 x 120mg = 9000mg

I actually had 9600mg in total and it didn't clear me :(

So yeah hoping against hope that this final tilt work once & for all!... otherwise im kinda screwed...

i had the same dosage. i'm just over a month off and getting tiny spots unsurprisingly. your derm should have given you a follow up/maintenance treatment like tazorac or retin-a. ask for these directly.. i only got samples of tazorac by pressuring my derm and specifically asking what should i do post tane.

So your not going to take anymore tane? I have used retin-a before works ok but why didn't you try taking some more tane?

Share this post


Link to post
Share on other sites

I took it a while ago on 80 mg / day for the whole 6 months, similar to previous posters my overall complexion is much better and the severity ofthe acne now is much less but its still there. Are there any over the counter products you guys would reccomend? or should i go back to the derm?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×